# SDR ANCF200400041

- Difficulty date: March 15, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53093
- Aircraft time: 28,780 hours, 27,228 cycles
- Engine: Pwa JT8D219
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Dirty
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, TAIL COMP TEMP LIGHT CAME ON.  ABNORMAL CHECK LIST WAS PERFORMED AFTER LT ENGINE WAS REDUCED, 1.5 MIN LATER THE LIGHT WENT OFF, LT PACK WAS SWITCHED TO OFF AND LT ENG POWER RESTRICTED.  IAW AMM 36-20-02 PAGE 201, TAIL COMPARTMENT OVERHEAT SENSOR, LT SIDE WAS CLEANED AND ADJUSTED.
